# SDR UF6A950605

- Difficulty date: June 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N855AW
- Make and model: Bag ATP
- Aircraft serial: 2029
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Control Unit
- Part number: 30048000014
- Condition: Failed
- Location: Nr 2 Eng
- Part time: 6,989 hours
- Stage of operation: TX
- Nature of condition: L
- Precautionary procedure: D

## Discrepancy

FLT NR 5108 - SBN - AUTO FEATHER SYSTEM WILL NOT TEST.  MAINTENANCE REPLACED NR 2 ENGINE AUTO FEATHER CONTROL UNIT.  (M)
